# SDR GAIA0701OP

- Difficulty date: January 17, 2007
- Submitted: February 8, 2007
- Operation: Air carrier
- Aircraft: N750US
- Make and model: Boeing 727214
- Aircraft serial: 21512
- System (JASC): 3210 · Main Landing Gear
- Part: Strut
- Condition: Broken
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 360 - MCO-ATL - DURING TAXI TO PARKING IN ATL THE RIGHT MAIN LANDING GEAR WARNING LIGHT ILLUMINATED WITH SUBSEQUENT DOOR WARNING LIGHT ON GEAR ANNUNCIATOR PANEL AND F/E ANNUNCIATOR PANEL.  POST FLIGHT INSPECTION FOUND THE RIGHT MAIN LANDING GEAR SIDE STRUT BROKEN.  REMOVED AND REPLACED THE BROKEN SIDE STRUT AND PERFORMED GEAR SWING IAW BOEING 727 AMM CH 32-11-41.  OPS CHECKED GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
